# SDR SWAA012463

- Difficulty date: September 2, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,088 hours, 40,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED EVAC SLIDE PER MM.
